# SDR 96UAL900023

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: C, Y
- Precautionary procedure: A, E

## Discrepancy

NUMBER ONE ENGINE FAILED DURING ROTATION.  HEAVY FIRST STAGE FAN DAMAGE.  A BIRD STRIKE WAS THE CAUSE OF THE ENGINE FAILURE.  ENGINE WAS REMOVED AND SENT TO THE SHOP FOR REPAIR.
